4 doctors weighed in:

On augmentin (amoxicillin and clavulanate) for 10 days last dosage yesterday.Can this cause fatigue, muscle aches, joints to hurt, anxiety- been reading nasty stuff from patients?

4 doctors weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease
3 doctors agree

In brief: Need more info

This is not likely to be due to augmentin, (amoxicillin and clavulanate) but allergic reactions may take strange forms.
The question is why were you on antibiotics, was the diagnosis correct, do you have something else going on at the same time, etc.? If this keeps up please go see a good family practitioner or internist and get diagnosed and treated. Good luck.

In brief: Need more info

This is not likely to be due to augmentin, (amoxicillin and clavulanate) but allergic reactions may take strange forms.
The question is why were you on antibiotics, was the diagnosis correct, do you have something else going on at the same time, etc.? If this keeps up please go see a good family practitioner or internist and get diagnosed and treated. Good luck.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available